# SDR SIMA2018101211003

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 44,221 hours, 39,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVER WING EMERGENCY LIGHT INOP. -C/A-REMOVED AND REPLACED OVER WING EMERGENCY LIGHT BULB IAW AMM 33-50-10 OPS CHECK GOOD IAW AMM 33-50-00.
